# SDR AU510001918

- Difficulty date: August 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna A152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bracket
- Part number: 4320049
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 2,813 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER UPPER PLATE CRACKED IN AREA ADJACENT TO VERTICAL STABILIZER BRACKET ATTACHMENT.  CRACK LENGTH 5MM (0.196IN).
